Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Tylenol® For Adults Acetaminophen Sinus Congestion & Pain Severe Caplets

Tylenol® For Adults Acetaminophen Sinus Congestion & Pain Severe Caplets

BY TYLENOL #30 in Allergy & Sinus

4.6 out of 5 stars
  • 5 Stars71%
  • 4 Stars20%
  • 3 Stars6%
  • 2 Stars2%
  • 1 Star0%
4.61 / 5 based on 49 Reviews

Product Description

Alleviate the pain and pressure of sinus headaches and relieve chest congestion.

Ingredient Name

Acetaminophen

Ingredient Purpose

Pain reliever/fever reducer

Ingredient Name

Guaifenesin

Ingredient Purpose

Expectorant

Ingredient Name

Phenylephrine HCl

Ingredient Purpose

Nasal decongestant

Active ingredients

Acetaminophen 325 mg in each caplet
Guaifenesin 200 mg in each caplet
Phenylephrine HCl 5 mg in each caplet

Inactive ingredients

carnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin.

Uses:

  • temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold:
  • sinus congestion and pressure
  • headache
  • nasal congestion
  • minor aches and pains
  • helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • temporarily reduces fever
see more...

Top Questions No one has asked a question yet! Be the first!

Tylenol® For Adults Acetaminophen Sinus Congestion & Pain Severe Caplets
Tylenol® For Adults Acetaminophen Sinus Congestion & Pain Severe Caplets
Reviews (49)
Q&A (-1)
REVIEWS
Kristen D.
Spring
55 reviews
Recently I had the worst sinus congestion I have ever experienced. The pressure was worse than anything I had ever felt. My husband came home with this and it immediately relieved the pain and I felt so much better. I have already recommended this to others.
Wayna V.
Miami, FL
622 reviews
Wellness Guru Expert Level 2
Allergy medicine that works with any simple to mild
allergic reactions. It will relieve seasonal allergies, help with sinus
infections and other types of allergic reactions. It is non drowsy which
is great because you can use it during the day. Great quality, good
price and it is sold OTC over the counter. I always keep it at home
because it works wonders and the tablet works for 24 hrs. It is small in
size which makes it easy to swallow. Helps relieve sinus congestion and pain.
Ashley H.
Trussville, AL
178 reviews
This is the best medicine I've found to deal with my sinus headaches caused by the weather and the barometric pressure changing. One of these, and my headache is gone. I buy these throughout the year and will continue to do so as long as they get rid of my headache quickly.
Jessica M.
Seward, Pa
22 reviews
Sadly, I get sinus and allergy issues from my family members. There have been days it's so hard to get out of bed from terrible sinus pressure. It feels like my head could explode. How do I get to work and get my daily tasks done? I take Tylenol Sinus. My grandmother recommended it to me and I've been taking it ever since. It helps get me through the day and I could not live without it.
Arielle R.
East Freetown, MA
77 reviews
Tylenol Severe Sinus Congestion and Pain is wonderful. I suffer from severe side effects due to my sinuses. I get very congested and get very intense migraines. This products helps immensely to clear the congestion. It isn’t the best for my migraines, but it does ease the pain quite a bit. I’d suggest anyone try it.
Amanda B.
Converse, IN
322 reviews
Wellness Guru Expert Level 3
I started using this after my NP recommended it to me. I can say that it works well even the walmart brand it pretty good. The price is not to high and to help get through the work day I would give it an A+.
Samantha W.
Henryetta, OK
728 reviews
Wellness Guru Expert Level 2
I love this stuff, anytime my sinuses hit, and we've all been there and can say it's pretty uncomfortable I use this stuff. It seems to work pretty fast and helps me start feeling better in no time, I would definitely recommend this to anyone when their sinuses hit.
Delaney T.
Dekalb, IL
39 reviews
This is a lifesaver whenever I get a sinus headache. It takes a little bit to kick in, like any other medicine, but I feel like this lasts longer than Advil. I always have this on hand in case a sinus headache pops up or my congestion gets bad.
Shannon B.
Lithonia, GA
143 reviews
Wellness Guru Expert Level 1
This is an excellent allergy relief product! It's really effective on my allergies within 30 minutes after taking it! Yes, it's affordable. Not pricey at all. Yes, it met my expectations. I would recommend to others. Yes, I would buy it again.
Baleigh C.
Oregon , OH
385 reviews
Wellness Guru Expert Level 2
This medicine works wonders on colds and sinus headaches. It is very effective and works pretty fast. It's the. Eat on the market I think. I usually get it at Walmart but pretty much anywhere has it. I am overall satisfied with this product
Q & A

Looking for
your answer?

Be the First to Ask a Question

Join now to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us